Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Frequent urination, recurring abdominal pain since mono treatment. What could be the cause?

I am a 19 year old girl. Back in may I was diagnosed with mono. I had severe lower lower abdomen pain. Ever since last may, I have had to pee way more frequently than my normal. I even have to wake up once or twice a night. It is 7months since I had mono and I have never shaken acute abdomen pain or the frequency to pee. Also, my abdomen pain has came back in the past week ( the severe abdomen pain like when I had mono.). I am going to go to the doctor, but I am unsure what u wanted to be tested for beside the blood test to see if my mono is back since I am stressed just like before. But I am also concerned with the unusual frequency to pee
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Your symptoms are not characteristic of Mononucleosis. However, you say that you were previously diagnosed with Mononucleosis and you probably feel it is relapse of the same. But, I think otherwise. To me it seems like a new and different infection. It could a urinary tract infection or even an infection in the Genitals.

Get a urine routine done and probably a vaginal swab culture as well to look for any offending organisms.

An ultrasound scan of the whole abdomen is of added benefits too.

I wish you quick recovery.

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor